# SDR DALA2016091406605

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CHANNELS AND FLOOR PANELS NRS 1155A, 389A, 693A, 1079A.  FLOOR PANEL NR 389A AND 693A WERE REPAIRED FOR CRACKS IAW SRM 53-05, FIG 131 AND CHANNELS AT FLOOR PANELS NRS 1155A AND 1079A WERE REPAIRED IAW SRM 51-70-1D, PAR 10, HFEC INSPECTION WAS ACCOMPLISHED ON CHANNEL AND FLOOR PANEL NR 693A AND NO CRACKS WERE FOUND, IAW NDT SPM 06-10-01.001.   EQUIPMENT MENTOR C/N 1205, EXP DATE: 24-AUG-17 STOP DRILL ON CHANNEL AND FLOOR PANEL, NR 389A WAS NOT FOUND.
